# SDR AALA20021536

- Difficulty date: October 25, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FORWARD ENTRY DOOR EMERGENCY EXIT PORTABLE LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY DOOR EMERGENCY EXIT PORTABLE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
